# SDR AALA20021444

- Difficulty date: October 12, 2002
- Submitted: November 27, 2002
- Operation: Air carrier
- Aircraft: N635AA
- Make and model: Boeing 757223
- Aircraft serial: 24593
- Engine: Rroyce RB211535*
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Condition: Cut
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

JFK - FLT 837 - EN ROUTE LGA-MCO, AFTER TAKEOFF, CLIMBING THROUGH 8,000 FEET, RIGHT ENGINE OIL PRESSURE DROPPED INTO YELLOW BAND.  OIL PRESSURE FLUCTUATED AND THEN STEADILY DECREASED.  DECLARED EMERGENCY AND LANDED AT JFK WITHOUT INCIDENT.  INSPECTED AND FOUND RIGHT ENGINE PRESSURE OIL FILTER LEAKING.  REMOVED PRESSURE OIL FILTER HOUSING AND FOUND OIL RING CUT.  REPLACED O-RING AND INSPECTED PRESSURE OIL FILTER ELEMENT.  SERVICED ENGINE.  SYSTEMS GROUND CHECKED NORMAL OPERATION.  (M)
